# SDR CALA2019060400880

- Difficulty date: June 2, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 78,770 hours, 30,800 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311216320200
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND I NSIDE SKIN AT FR 20 STR 28,29 RIGHT. REPAIRED CORROSION ON SKIN AT FR20 STR 28-29 RIGHT IAW ECRA 5331 -02395. THIS A PERMANINENT REPAIR NO FURTHER ACTION REQUIRED.
